# SDR EIAA20090047SUP

- Difficulty date: March 3, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FRAME BS 660 HAS 15 MISDRILLED HOLES.  REAMED 13 TO ALLOWABLE LIMITS PER B747 SRM 53-10-01 FIG 1.  REMOVED, FABBED AND INSTALLED REPLACEMENT CHORD LWR STA 660 RBL 80 PER B747 SRM 51-40-01 FIG 1.
